# SDR SWAA2016063053375

- Difficulty date: June 8, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A915013
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK NR 1 FAIRING CRACKED ON INTERNAL AREA.  REPAIRED NR 1 FAIRING IAW EA.
